$5.95 -5%
$5.65

Overview

Panadol for Children provides effective relief of fever and pain for children aged 2 to 12 years. Containing Paracetamol which provides pain-relieving and fever-reducing action, the tablets are gentle on the stomach as well. The tablets, in cherry flavour, can be chewed or dissolved in water or fruit juice.

Each tablet contains:

  • Paracetamol = 120mg

Panadol for Children can be used for:

  • Fever
  • Headache
  • Symptoms of cold and flu
  • Teething pain
  • Toothache

Directions

How to use Panadol for Children:

Ages

Dose

How often

1-3 years

1 - 2 tablets

Dose may be given up to 4 times daily at 6 hours interval.

3-6 years

2 tablets

6-9 years

3 tablets

9-12 years

4 tablets

Tablets may be chewed, or dissolved in water or fruit juice.

For children below 6 years, tablets should be mixed with water or fruit juice.

Do not take with any other products Paracetamol containing medicines at the same time.

If symptoms persist, consult the doctor.

Storage Conditions

Store below 30˚C

Keep out of reach of children

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.

This product is returnable.

If you are not satisfied with the item or have made a wrong purchase, you may choose to get a refund or exchange within 7 days of purchase.

Simply drop by VivaHealth Pharmacy Singapore store to exchange or return your item. For all exchanges and returns, kindly bring the receipt and the item in its original packaging. The item should be in good condition.

Please note that the shipping costs will not be refunded.
JUST SEEN

Search

Just added to your cart:
Qty:
Total:
Subtotal:
Excl. postage 
My Bag
Just added to your wishlist:
Excl. postage 
My Wishlist